Recursion theory for metamathematics

New York: Oxford University Press (1993)
  Copy   BIBTEX

Abstract

This work is a sequel to the author's Godel's Incompleteness Theorems, though it can be read independently by anyone familiar with Godel's incompleteness theorem for Peano arithmetic. The book deals mainly with those aspects of recursion theory that have applications to the metamathematics of incompleteness, undecidability, and related topics. It is both an introduction to the theory and a presentation of new results in the field.

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 89,703

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Recursion theory.Anil Nerode & Richard A. Shore (eds.) - 1985 - Providence, R.I.: American Mathematical Society.
Generalized recursion theory.Jens Erik Fenstad & Peter G. Hinman (eds.) - 1974 - New York,: American Elsevier Pub. Co..
Axiomatic recursion theory and the continuous functionals.Simon Thompson - 1985 - Journal of Symbolic Logic 50 (2):442-450.
Gödel's incompleteness theorems.Raymond M. Smullyan - 1992 - New York: Oxford University Press. Edited by Lou Goble.

Analytics

Added to PP
2009-01-28

Downloads
58 (#245,163)

6 months
4 (#313,042)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

References found in this work

No references found.

Add more references